Skip to main content
Fig. 3 | BMC Ophthalmology

Fig. 3

From: Markedly increased ocular side effect causing severe vision deterioration after chemotherapy using new or investigational epidermal or fibroblast growth factor receptor inhibitors

Fig. 3

Anterior segment photographs of a patient (case 7) on ABT-414. a Images taken 317 days after the first injection (total of 21 shots), where the patient’s right cornea shows a whorl-like vortex keratopathy (yellow arrow Δ) and the left cornea shows dense central keratopathy (green arrow Δ). b Under fluorescein staining, punctate epithelial erosions (red arrow↑) were found along the vortex keratopathy of the right eye. Fluorescein dye was blocked by the dense central keratopathy (white arrow↑), while a few punctate epithelial erosions were found along the central lesion in the left eye. c At 65 days after drug discontinuation, the right cornea seemed almost clear and the left corneal lesion was much thinner (green arrow Δ). d A newly developed central whorl-like vortex keratopathy was observed after the patient received eight more injections 2 months after the images in (c) were taken (yellow arrow Δ and green arrow Δ). e Both corneas showed much thinner keratopathy 2 months after the second instance of discontinuation of the drug (yellow arrow Δ and green arrow Δ). f Although a few punctate epithelial erosions (red arrow↑) were seen along the vortex keratopathy, it was much clearer as compared with at the time of recording (b)

Back to article page
\